# SDR 9508899988

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47167
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Stairway Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MSP-DFW AT APPROXIMATELY 6000 FEET MSL, THE FORWARD STAIRWAY DOOR WARNING LIGHT ILLUMINATED.  RETURNED TO MSP WITHOUT FURTHER INCIDENT.  ADJUSTED THE SWITCH PER MM 52-62-0 PG 501, OPERATIONAL CHECK OK.
